# SDR CA990510024

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6009230165
- Condition: Failed
- Location: Horizontal Pitch
- Part time: 3,365 hours
- Component: Lucas
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER INSTALLATION, DURING SYSTEM CHECKS, BOTH LIMIT SWITCHES FOUND UNSAFE.  PIF RETURNED TO CANADAIR.
